MAUDE Adverse Event Report: CAREFUSION INC. DIAMOND FLEXTRIANGULAR RETRACTOR

CAREFUSION INC. DIAMOND FLEXTRIANGULAR RETRACTOR
Model Number 89-6112
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, there was a tear in the rope within their diamond-flex triangular retractor subsequently causing the device to separate.All pieces were successfully retrieved.No report of injury.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris made multiple attempts to obtain information regarding the reported event from the user facility however, the user facility has not responded.As the user facility has not responded and the subject device was not returned for evaluation, a root cause cannot be determined.No additional issues have been reported.

Brand Name
DIAMOND FLEXTRIANGULAR RETRACTOR
Common Device Name
RETRACTOR
Manufacturer (Section D)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19471906
Report Number1923569-2024-01010
Device Sequence Number19721335
Product Code GCJ
UDI-Device Identifier10885403122835
UDI-Public10885403122835
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-6112
Device Catalogue Number89-6112
Device Lot NumberA19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown